DOI QR코드

DOI QR Code

SOME CRITERIA FOR STARLIKENESS AND STRONGLY STARLIKENESS

  • XU NENG (DEPARTMENT OF MATHMATHICS, CHANGSHU INSTITUTE OF TECHNOLOGY) ;
  • YANG DINGGONG (DEPARTMENT OF MATHMATHICS, SUZHOU UNIVERSITY)
  • Published : 2005.08.01

Abstract

In this paper we derive certain sufficient conditions for starlikeness and strongly starlikeness of analytic functions in the unit disk. Our results generalize and refine the related results due to Li and Owa[l, 2] and Ramesha et al.[5]. Some other new results are also given.

References

  1. J. L. Li and S. Owa, Sufficient conditions for starlikeness, Indian J. Pure Appl. Math. 33 (2002), 313-318
  2. J. L. Li and S. Owa, Properties of the Salagean operator, Georgian Math. J. 5 (1998), 361- 366 https://doi.org/10.1023/A:1022159619351
  3. S. S. Miller and P. T. Mocanu, On some classes of first order differential subordinations, Michigan Math. J. 32 (1985), 185-195 https://doi.org/10.1307/mmj/1029003185
  4. S. S. Miller and P. T. Mocanu, Second order differential inequalities in the complex plane, J. Math. Anal. Appl. 65 (1978), 289-305 https://doi.org/10.1016/0022-247X(78)90181-6
  5. C. Ramesha, S. Kumar, and K. S. Padmanabhan, A sufficient condition for starlikeness, Chinese J. Math. 23 (1995), 167-171

Cited by

  1. Certain Sufficient Conditions for Starlikeness and Convexity of Meromorphically Multivalent Functions vol.33, pp.5, 2013, https://doi.org/10.1016/S0252-9602(13)60082-X
  2. Some Sufficient Conditions for Starlikeness and Convexity of Order vol.2013, 2013, https://doi.org/10.1155/2013/869469
  3. On Certain Subclass of Harmonic Starlike Functions vol.2014, 2014, https://doi.org/10.1155/2014/467929